# SDR COMA0560467

- Difficulty date: August 26, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 16,268 hours, 15,124 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 756B
- Condition: Faulty
- Location: Left Wing
- Part time: 7,891 hours, 6,592 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5402 - DURING APPROACH INTO MCO WHEN FLAPS SELECTED TO 20 DEGREES RECEIVED A FLAP FAIL CAUTION.  REPLACED THE LEFT BRAKE POSITION SENSING UNIT.
